# SDR AALA20020745

- Difficulty date: May 23, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT FORWARD ENTRY DOOR CEILING EMERGENCY EXIT LIGHT DIM.  TIGHTENED LEFT FORWARD ENTRY DOOR CEILING EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
